# SDR ASAA2023090444953

- Difficulty date: September 4, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N920AK
- Make and model: Boeing 737-9
- Aircraft serial: 44086
- Aircraft time: 7,269 hours, 2,156 cycles
- System (JASC): 4990 · APU Oil System
- Part: Filter
- Part number: 38809381
- Condition: Dirty
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING APU LOAD COMPRESOR DRAIN INSP FOUND DELTA P EXTENDE ON OIL FILTER. GROUNDED - YES. ACCOMPLISHED AMM 49-91-13-200-801 AND AMM 49-91-13-600-801 AND ALSO REMOVED AND REPPLACEDE LUBE FILTERS ELEMENT REF AMM 49-91-12 OPS CHECK GOOD.
